# SDR ASAA2022072339184

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,737 hours, 783 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE  GROUNDED - YES. PERFORMED FMC DISAGREE QRH PROCEDURE FROM ASA QRH PAGE 11.2. FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
